Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Avodart

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-03-2005, 06:00 AM
missy
Guest
 
Posts: n/a
Default how dangerous is this medication?

To Whom it may Concern,<br> I am a nurse and one of my patients is taking avodart. Me and all the other nurses here dispense this medication on a daily basis. We are all women and touch the capsule every day which is said to be contraindicated. Recently, this patient has had a GTube placed. The order was still in place to administer this medication via GTube. So we have been opening the capsule and the medication has of coarse come in contact with our skin as we were unaware of the contraindications. There were no warnings on the label from the pharmacy (ie. do not open or crush). So as you can imagine,we are a bit nervous about the situation. What are the long term side affects? None of us are pregnant, but some of us are within child bearing ages. We have been getting this medication on our skin every day for the past three weeks. Please email me to let us know.<br> Sincerely,<br> Missy M.LPN<br>
Reply With Quote
  #2  
Old 12-01-2007, 06:16 PM
Unregistered
Guest
 
Posts: n/a
Default No Subject

If you are a nurse, first of all - no one dispenses medications, except for pharmacists and doctors - second, if you are in the medical profession why can't you ask this man's doctor about the administration of this drug throuh his G-tube? I'm sure he will or has let everyone know if they are at risk when handling this drug. And why can't you ask your own PCP about it? Last of all, Avodart is in capsule form that contains the liquid medication, so I'm somewhat concerned as to how you open the capsule to pour the medication into this man's G-tube - do you or the staff not wear gloves to do this procdure? Your concern sounds (how shall I say) oh, how about a "little fishy"! <br><br>Sounds like you need to "brush up" on your nursing and read more.<br><br>If I were you, I'd hate to have a complaint filed with the state, health department or nursing board on me asking such a question as you have.<br><br>Good Luck Missy, LPN
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
great medication latinist Avelox 0 02-07-2008 06:55 PM
i think i need this medication Ron Provigil 0 07-27-2006 03:00 PM
Avelox is dangerous PD Avelox 0 12-03-2005 06:00 AM
should be a dangerous street drug, not an antibiotic!! Danielle Avelox 0 12-02-2005 06:00 AM
Singulair Is Very Dangerous Unregistered Singulair 0 07-05-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:06 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.